# SDR CA030108004

- Difficulty date: December 3, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 3,818 hours
- Engine: Lyc O360A1D
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 43122
- Condition: Corroded
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION CORROSION WAS FOUND IN THE AREA OF THE ADAPTER FOR THE FUEL FILLER CAP WHERE THE O-RING SEALS AGAINST WATER ENTERING THE FUEL TANK.
